Panadol Period Pain Tablets x 14 – EasyMeds Pharmacy
Feefo logo

Glaxo SmithKline

Panadol Period Pain Tablets x 14

  • Sale
  • Regular price £3.52



 
Panadol Period Pain Tablets

  

Panadol Period Pain are developed with and OptiZorb technology to help fast absorption of paracetamol and caffeine. These tablets not only provide fast relief from the symptoms of period pain, but are also easy on the stomach.

Features of Panadol Period Pain

Gets to the source of pain fast

Helps with the relief from the symptoms of period pain

Developed with OptiZorb technology

Easy on the stomach.

Also contain caffeine

Contains Paracetamol

Usage/Instructions

How to use Panadol Period Pain:

Read the information on the outside and inside the pack prior to use this medicine.

Consult your pharmacist if you have any question or if there is anything you don't understand.

Store below 25 C.

Do not give to children under 12 years old.

For adults and children aged 12 years and over: Take 2 tablets every 2 hours as needed.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Avoid drinking too much caffeine drinks such as coffee and tea. High caffeine intake can cause difficulty in sleeping, shaking and uncomfortable feeling in the chest.

Do not take with any other parecetamol-containing products.

Ask you doctor prior to the use of this medicine if: you have liver or kidney disease, including alcoholic liver disease.

Warnings

Panadol Period Pain warnings:

If symptoms persist consult your doctor.

Do not exceed the stated dose.

Immediate medical advise should be sought in the event of an overdose, even if feeling well because there is a risk of a serious delayed liver damage. If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Do not use after the expiry date.

Ingredients

Panadol Period Pain Tablets contain:

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates 

false